# SDR USAA200703005

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 48,125 hours, 32,839 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK FOUND AT LEFT PYLON AT ACCESS PANEL 5727L OPENING.  STOP DRILLED & INSTALLED DOUBLER PER TYPICAL REPAIR 54-30-07.
